• ISSN: 2301-3567
    • Frequency: Quarterly (2013-2014); Monthly (Since 2015)
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Chloe Wu
    • Abstracting/ Indexing: Engineering & Technology Library,  Electronic Journals Library, Ulrich's Periodicals Directory, MESLibrary, Google Scholar, Crossref, and ProQuest.
    • E-mail: joebm@ejournal.net
JOEBM 2014 Vol.2(4): 247-250 ISSN: 2301-3567
DOI: 10.7763/JOEBM.2014.V2.133

Academic and Social Adjustment of International Undergraduates: A Quantitative Approach

Azizah Rajab, Shah Rollah Abdul Wahab, Roziana Shaari, Siti Aisyah Panatik, and Faizah Mohd Nor
Abstract—The main purpose of this paper is to examine the college adjustment of international undergraduates in Universiti Teknologi Malaysia (UTM). Three hundred and seventy eight international undergraduates completed the Student Adaptation to College Questionnaire (SACQ). Data were analyzed using Social Packages for Social Sciences (SPSS) version 18 for percentages and mean. The finding indicated that the majority of international undergraduates in UTM are moderately adjusted in terms of academic, social, personal emotional adjustment and institutional attachment. The results of this study should help various units to make better strategic plan as to enhance international undergraduates’ adjustment in the institution.

Index Terms—Academic adjustment, international undergraduate, personal-emotional, social adjustment.

Azizah Rajab and Faizah Mohd Nor are with the Language Academy, Johor Bahru Campus, Universiti Teknologi Malaysia (e-mail: r_azie@yahoo.com).
Shah Rollah Abdul Wahab, Roziana Shaari, and Siti Aisyah Panatik are with the Faculty of Management, Johor Bahru Campus, Universiti Teknologi Malaysia.

[PDF]

Cite: Azizah Rajab, Shah Rollah Abdul Wahab, Roziana Shaari, Siti Aisyah Panatik, and Faizah Mohd Nor, "Academic and Social Adjustment of International Undergraduates: A Quantitative Approach," Journal of Economics, Business and Management vol. 2, no. 4, pp. 247-250, 2014.

Copyright © 2008-2015. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm@ejournal.net